# SDR RAIA2020011800001

- Difficulty date: January 10, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 35,760 hours, 32,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522460013
- Condition: Corroded
- Location: Frames 22a-23
- Part time: 35,760 hours, 32,037 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON CTR OMEGA UPPER DIGITAL BETWEEN FRAMES 22A & 23-          REMOVED DIGITAL GUSSET. LOCATED AND DRILLED NEW DIGITAL GUSSET. INSTALLED NEW DIGITAL GUSSET.
